# SDR UALA2012011800369

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 42,131 hours, 10,737 cycles
- Engine: Pwa PW4056
- System (JASC): 2701 · Control Column Section
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Control Column
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL TRIM OUT OF LIMITS.  ADJUSTED CONTROL COLUMN CABLES A1A, A1B, A2A, A2B PER AMM 27-11-00.  RMV'D 0.032 SHIM FROM RT INBD FLAP OTBD FWD HINGE PER AMM 27-00-96 ON PEMCO NR 3812N01435.
